Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#257841] of David B. Dunson

search arxiv.org.

Papers Published

  1. Durante, D; Dunson, DB, Bayesian dynamic financial networks with time-varying predictors, Statistics & Probability Letters, vol. 93 (January, 2014), pp. 19-26, Elsevier BV, ISSN 0167-7152 [doi]
    (last updated on 2019/05/23)

    Abstract:
    We propose a targeted and robust modeling of dependence in multivariate time series via dynamic networks, with time-varying predictors included to improve interpretation and prediction. The model is applied to financial markets, estimating effects of verbal and material cooperations. © 2014 Elsevier B.V.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320